Johan Öinert
Title
Cited by
Cited by
Year
Simple group graded rings and maximal commutativity
J Öinert
Contemporary Mathematics 503, 159, 2009
27*2009
Commutativity and ideals in algebraic crossed products
J Öinert, SD Silvestrov
J. Gen. Lie T. Appl 2 (4), 287-302, 2008
262008
The Ideal Intersection Property for Groupoid Graded Rings
J Öinert, P Lundström
Communications in Algebra 40 (5), 1860-1871, 2012
212012
Commutativity and ideals in category crossed products
J Öinert, P Lundström
Proc. Est. Acad. Sci 59 (4), 338-346, 2010
212010
Simplicity of partial skew group rings with applications to Leavitt path algebras and topological dynamics
D Gonçalves, J Öinert, D Royer
Journal of Algebra 420, 201-216, 2014
202014
Epsilon-strongly graded rings, separability and semisimplicity
P Nystedt, J Öinert, H Pinedo
Journal of Algebra 514, 1-24, 2018
182018
Artinian and noetherian partial skew groupoid rings
P Nystedt, J Öinert, H Pinedo
Journal of Algebra 503, 433-452, 2018
172018
Simplicity of skew group rings of abelian groups
J Öinert
Communications in Algebra 42 (2), 831-841, 2014
172014
Simplicity of skew inverse semigroup rings with applications to Steinberg algebras and topological dynamics
V Beuter, D Gonçalves, J Öinert, D Royer
Forum Mathematicum 31 (3), 543-562, 2019
14*2019
Commutativity and ideals in strongly graded rings
J Öinert, S Silvestrov, T Theohari-Apostolidi, H Vavatsoulas
Acta applicandae mathematicae 108 (3), 585-602, 2009
142009
On a correspondence between ideals and commutativity in algebraic crossed products
J Öinert, SD Silvestrov
J. Gen. Lie T. Appl 2 (3), 216-220, 2008
132008
Non-associative Ore extensions
P Nystedt, J Öinert, J Richter
Israel Journal of Mathematics 224 (1), 263-292, 2018
122018
Maximal commutative subrings and simplicity of Ore extensions
J Öinert, J Richter, SD Silvestrov
Journal of Algebra and Its Applications 12 (04), 1250192, 2013
122013
Simplicity of Ore monoid rings
P Nystedt, J Öinert, J Richter
Journal of Algebra 530, 69-85, 2019
11*2019
Simplicity and maximal commutative subalgebras of twisted generalized Weyl algebras
JT Hartwig, J Öinert
Journal of Algebra 373, 312-339, 2013
112013
Crossed product-like and pre-crystalline graded rings
J Öinert, SD Silvestrov
Generalized Lie Theory in Mathematics, Physics and Beyond, 281-296, 2009
112009
EPSILON-STRONGLY GROUPOID-GRADED RINGS, THE PICARD INVERSE CATEGORY AND COHOMOLOGY
P Nystedt, J Öinert, H Pinedo
Glasgow Mathematical Journal 62 (1), 233-259, 2020
92020
Simple rings and degree maps
P Nystedt, J Öinert
Journal of Algebra 401, 201-219, 2014
92014
Commutativity and ideals in pre-crystalline graded rings
J Öinert, SD Silvestrov
Acta applicandae mathematicae 108 (3), 603-615, 2009
92009
SIMPLE SEMIGROUP GRADED RINGS
P NYSTEDT, J ÖINERT
Journal of Algebra and Its Applications, 0
9
The system can't perform the operation now. Try again later.
Articles 1–20